Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


dreams with atripla
Feb 3, 2010

I have been treated with atripla for my positive status, these dreams that I have had each night sometimes they are good sometimes they are such a nightmare. Is this normal, I am concerned

Response from Dr. Henry

Efavirenz-related dream/sleep abnormalities are common during the first weeks/month in Atripla and then often decrease in frequency/intensity. Perhaps 5-10% of patients continue to have annoying problems after first 4-6 weeks. If you have been in Atripla for > 4-6 weeks and are still having annoying problems then you should discuss with your HIV provider whether you would want to switch to another regimen or considering getting efavirenz levels measured and if high consider a dose reduction in the efavirenz (need to split out the Atripla to Truvada + efavirenz in that case). Sometimes sleep medications or interventions can help cope with the abnormalities as another option to consider. KH



Previous
intercation
Next
Blood Pressure Meds and HIV Meds -- Not a good mix

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement